RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 45, Issue 3  


A generalization of Khasminskii's theorem on the existence of invariant measures for locally integrable drifts
V. I. Bogachev, M. Röckner
417
Large-deviation probabilities for one-dimensional Markov chains. Part 2: Prestationary distributions in the exponential case
A. A. Borovkov, D. A. Korshunov
437
On a normal approximation of $U$-statistics
Yu. V. Borovskikh
469
Subexponential estimates of the rate of convergence to the invariant measure for stochastic differential equations
M. N. Malyshkin
489
Choosing an optimal switching moment on the financial market with alternative strategies (semimartingale approach)
Yu. S. Mishura, Ya. A. Ol'tsik
505
On the large-deviation asymptotics in an allocation scheme of particles into distinguishable cells with restrictions on the size of the cells
A. N. Timashev
521
On the distribution density of the first exit point of a diffusion process form a small neighborhood of its initial position
B. P. Harlamov
536
Exact maximal inequalities for exchangeable systems of random variables
S. Chobanyan, H. Salehi
555
A general approach to the strong laws of large numbers
I. Fazekas, O. Klesov
568

Short Communications
On the automorphically stable distributions on Abelian groups
S. S. Gabrielyan
584
The Map/G//1/$\infty$ queue with SRPT service discipline
A. V. Pechinkin
589
On linear row-finite systems of stochastic differential equations
T. S. Rybnikova
596
More on the Skitovich–Darmous theorem for finite Abelian groups
G. M. Feldman
603
The survival probability of a critical branching process in random environment
J. Geiger, G. Kersting
607
A maximal inequality for real numbers with application to exchangeable random variables
S. Levental
615

Letter to the Editor
Letter to the editors
Pio Andrea Zanzotto
621

News of Scientific Life
Information on the meetings of the general seminar of the Department of Probability, Faculty of Mathematics and Mechanics, Moscow State University
G. I. Falin, A. S. Cherny
622
Теория вероятностей и ее применения Theory of Probability and its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020